Conjugate nets of axial and axially radial type with respect to the congruence of canonical lines of variable index

Ivan Kolář

Časopis pro pěstování matematiky (1966)

  • Volume: 091, Issue: 1, page 64-71
  • ISSN: 0528-2195

How to cite

top

Kolář, Ivan. "Сопряженные сети аксиального и аксиально-радиального типа относительно конгруэнции канонических прямых переменного индекса." Časopis pro pěstování matematiky 091.1 (1966): 64-71. <http://eudml.org/doc/20922>.

@article{Kolář1966,
author = {Kolář, Ivan},
journal = {Časopis pro pěstování matematiky},
keywords = {Riemannian manifolds},
language = {rus},
number = {1},
pages = {64-71},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {Сопряженные сети аксиального и аксиально-радиального типа относительно конгруэнции канонических прямых переменного индекса},
url = {http://eudml.org/doc/20922},
volume = {091},
year = {1966},
}

TY - JOUR
AU - Kolář, Ivan
TI - Сопряженные сети аксиального и аксиально-радиального типа относительно конгруэнции канонических прямых переменного индекса
JO - Časopis pro pěstování matematiky
PY - 1966
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 091
IS - 1
SP - 64
EP - 71
LA - rus
KW - Riemannian manifolds
UR - http://eudml.org/doc/20922
ER -

References

top
  1. Е. Bompiani, Sistemi coniugati e sistemi assiali di linee sopra una superficie dello spazio ordinario, Boll. Un. Mat. Ital. 3 (1924), N. 1, 10-16. (1924) Zbl50.0486.01
  2. J. Brejcha, O axiálních a duálně axiálních systémech čas na ploše v S3, obsahujících konjugované sítě, Čas. pěst. mat. 79 (1954), 252-260. (1954) MR0068880
  3. В. Гавел-Й. Клапка, Сопряженные сети и акциальные сустемы кривых на поверхности с проективной связаностью, Геом. сборник Томского унив., вып. 5, (1965), в печати. (1965) Zbl1099.01519
  4. V. Havel, Konjugierte Netze und Axialsysteme einen Flächenpaares, Com. Math. Univ. Carolinae 5 (1964), 1-11. (1964) Zbl0148.42104MR0170279
  5. V. Наvel, Konjugierte Netze axialer und axial-radialer Art bezüglich der Kongruenz der kanonischen Geraden festen Indexes, Mat.-fyz.čas. 15 (1965), в печати. (1965) 
  6. Р. Н. Щербаков, Репер линии на поверхности в проективно-дифференциальной геометрии, Уч. записки Бурят-монгольского гос. пед. института, вып. 3, 1953, 41-91. (1953) Zbl1151.94459
  7. A. Švec, L’application des variétés à connexion à certains problèmes de la géométrie différentielle, Czech. Mat. J. 10 (1960), 523-550. (1960) Zbl0100.18301MR0145443
  8. A. Švec, Sur la géométrie différentielle d’une surface plongée dans un espace à trois dimensions à connexion projective, Czech. Mat. J. 11 (1961), 386-397. (1961) Zbl0113.15002MR0141028
  9. А. Švec, K výkladu teorie prostorů s konexí, Čas. pěst. mat. 86 (1961), 425-432. (1961) 
  10. В. Cenkl, L’équation de structure d’un espace à connexion projective, Czech. Mat. J. 14 (1964), 79-94. (1964) Zbl0139.39602MR0167933
  11. Е. Р. Lane, Projective Differential Geometry of Curves and Surfaces, Chicago 1932. (1932) Zbl0005.02501

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.